MAUDE Adverse Event Report: TORAX MEDICAL, INC. LS15; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LS15; ANTI-REFLUX IMPLANT
Model Number LS-[15]
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device analysis: during the visual analysis, it was determined that the device had three beads with low bead separation force, two of which were depolarized.Based on the follow-up response, there were no records of patient going through an mri prior to explant procedure.However, the review of the manufacturing records indicate that the bead separation force test inspection results of the reported lot number 5279, and serial number (b)(4) were within specifications during production inspection.Therefore, the device investigation suggests that the device was likely damaged during use by being exposed to a static magnetic field (possibly at a different facility).Note that the reported device is mr unsafe per torax ifu.Overall review of the device function and dimensions, excepting the demagnetization/depolarization of several beads, show no anomalies from a device that has been reasonably changed as part of the explant procedure.The dhr for lot# 5279, serial# (b)(4) was reviewed.No ncs, defects, or reworks related to the product complaint were found.Additional information was requested, and the following was obtained: there is no record, or documentation of the patient having completed a mri prior to the explant.
 
Event or Problem Description
It was reported that during a procedure the link device was explanted on (b)(6) 2020 so that the patient could get an mri.

Brand Name
LS15
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key10662379
Report Number3008766073-2020-00159
Device Sequence Number19801099
Product Code LEI
UDI-Device Identifier00855106005042
UDI-Public00855106005042
Combination Product (Y/N)N
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2017
Device Model NumberLS-[15]
Device Catalogue NumberLS15
Device Lot Number5279
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/12/2020
Patient Sequence Number1